Translator Disclaimer
2019 Distribution of Polynomials in Many Variables and Nikolskii-Besov Spaces
Vladimir I. Bogachev
Real Anal. Exchange 44(1): 49-64 (2019). DOI: 10.14321/realanalexch.44.1.0049

Abstract

We discuss recent results and open problems connected with distributions of polynomials in many or infinitely many variables on spaces with Gaussian measures and Nikolskii--Besov spaces of fractional smoothness related to such distributions.

Citation

Download Citation

Vladimir I. Bogachev. "Distribution of Polynomials in Many Variables and Nikolskii-Besov Spaces." Real Anal. Exchange 44 (1) 49 - 64, 2019. https://doi.org/10.14321/realanalexch.44.1.0049

Information

Published: 2019
First available in Project Euclid: 27 June 2019

zbMATH: 07088962
MathSciNet: MR3951333
Digital Object Identifier: 10.14321/realanalexch.44.1.0049

Subjects:
Primary: 28C20, 46E39
Secondary: 46G25, 60H07

Rights: Copyright © 2019 Michigan State University Press

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 1 • 2019
Back to Top